# SDR ASAA0210303

- Difficulty date: November 11, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Part number: 6570947252
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND RIGHT PYLON AT FAIRING STATION 80, WING STATION 166.5 CRACKED.  REMOVED DAMAGE AND FABRICATED REPAIRS PER SRM.  (M)
